# SDR DALA2015092105758

- Difficulty date: September 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 37,701 hours, 16,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT LT EMERGENCY LIGHTS WOULD NOT STAY ON FOR 1 MINUTE. R & R AFT LT EMERGENCY BATTERY PACK IAW 33-51.  OPS CHECK NORMAL, REF AMM 33-51.
